# SDR FDEA201110064348

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327996600200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD 161AF HAS GOUGED AT 6 PLACES, PUNCTURED AT   3 PLACES ON UPPER SURFACE AND BROKEN OFF SKIN AT LOWER SURFACE.  REF AMM 25-50-00-06 FABRICATED REPLACEMENT FLOORBOARD 161AF IAW DWG SRZ-25-005 REV J, REF DWG SRZ-25-011, REV D. MAJOR REPAIR IAW GMM6-2-100.
